MAUDE Adverse Event Report: COOK INC ZENITH FLEX WITH SPIRAL-Z TECHNOLOGY AAA ENDOVASCULAR GRAFT ILIAC LEG; MIH SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

COOK INC ZENITH FLEX WITH SPIRAL-Z TECHNOLOGY AAA ENDOVASCULAR GRAFT ILIAC LEG; MIH SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number G55237
Medical Device Problem Code Deformation Due to Compressive Stress (2889)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 02/02/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Concomitant products: on (b)(6) 2017, during the index procedure, the patient received four cook devices ¿ custom made fenestrated/branched device (lot # ac975204; pre-loaded-fenestrated-prox) , universal distal body (lot # ac975205; aaa-bifurcated-graft), iliac leg graft, right (lot # 7466908; zsle-16-90-zt), iliac leg graft, left (lot # 6837874; zsle-16-56-zt).The following five non-cook devices were also implanted: renal stent, right (catalog # 85353), renal stent, left (catalog # 85351), renal stent, left (catalog # bgp28052), celiac stent (catalog # bgp23071), sma stent (catalog # bgp27071).Patient code: no code available - secondary intervention (additional device placement).This report includes information known at this time.A follow up report will be submitted should additional relevant information become available.
 
Event or Problem Description
It was reported the clinical study patient with a history of hypertension, copd and cancer had a kink on the left iliac leg graft.On (b)(6) 2016, the pre-procedure computerized tomography (ct) scan showed a stable, juxtarenal aneurysm with a maximum diameter of 53 mm.The celiac, superior mesenteric artery (sma), and right and left renal artery were patent, and there were no renal infarcts.There was evidence of mild iliac angulation.On (b)(6) 2017, during the initial procedure, the patient received 9 cook and non-cook devices.There were no difficulties deploying the devices.The post-procedure imaging revealed no evidence of device integrity issues or any abnormal findings.There was presence of a type ii endoleak.On (b)(6) 2017 (seven days post-procedure), a secondary intervention was performed because a kink on the left iliac leg graft was discovered.A new component was placed from another manufacturer.The secondary intervention was considered successful.No information of relationship to device or procedure has been noted.On (b)(6) 2017 (eight days post-procedure), the patient was discharged from the hospital.On (b)(6) 2017, (90 days post-procedure), a post-procedure follow-up was performed.The ct imaging showed patent celiac, sma, renal arteries and devices.There was no separation of components, evidence of migration or device integrity issues.The maximum aneurysm diameter was 54mm.The patient remains in the study.
 
Additional Manufacturer Narrative
Investigation ¿ evaluation.A review of the complaint history, device history record, instructions for use (ifu), quality control, and specifications of the device were conducted during the investigation additionally, a document-based investigation evaluation was performed for lot 6837874 and graft subassembly lot sa6779008.There were 0 nonconformances documented for both lots reviewed and it was concluded that there is no evidence that nonconforming product exists in house or in field.Findings of this investigation revealed no evidence to suggest the device was manufactured out of specifications.Based on the information provided, no returned product and the results of the investigation, the conclusion is "cause cannot be traced to device - adverse event related to patient condition.Per the quality engineering risk assessment, no further action is required cook will continue to monitor for similar complaints this report is required by the fda under 21 cfr part 803 and is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement contained herein is intended to be an admission that any cook device is defective or malfunctioned, that a death or serious injury occurred, nor that any cook device caused, contributed to, or is likely to cause or contribute to a death or serious injury if a malfunction occurred.
 
Event or Problem Description
No additional information regarding the patient and/or event has been received since the previous medwatch report was sent.
 
Additional Manufacturer Narrative
Additional information: b5.This report includes information known at this time.A follow up report will be submitted should additional relevant information become available.This report is required by the fda under 21 cfr part 803.This report is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement made in it is intended to be an admission that any cook device is defective or malfunctioned; that a death or serious injury occurred; or that any cook device caused or contributed to; or is likely to cause or contribute to a death or serious injury if a malfunction occurred.
 
Event or Problem Description
On 19nov2019, additional information was received stating that a secondary intervention was performed to treat the kink on the left iliac leg graft and was described to be angioplasty intra-leg stenting.It is unknown if this intervention was a new additional intervention or the same as the previously reported additional stent placement on (b)(6) 2017.

Brand Name
ZENITH FLEX WITH SPIRAL-Z TECHNOLOGY AAA ENDOVASCULAR GRAFT ILIAC LEG
Common Device Name
MIH SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
COOK INC
750 daniels way
bloomington IN 47404
MDR Report Key8108222
Report Number1820334-2018-03312
Device Sequence Number16601136
Product Code MIH
UDI-Device Identifier10827002552378
UDI-Public(01)10827002552378(17)190401(10)6837874
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
P020018
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/18/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/01/2019
Device Model NumberG55237
Device Catalogue NumberZSLE-16-56-ZT
Device Lot Number6837874
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/30/2018
Supplement Date Received by Manufacturer03/04/2019
11/19/2019
Initial Report FDA Received Date11/27/2018
Supplement Report FDA Received Date03/20/2019
12/18/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age77 YR
Patient Weight80